MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRF-265
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Material Rupture (1546)
Health Effect - Clinical Code Capsular Contracture (1761)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture, baker grade iii-iv" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "capsular contracture, baker grade iii-iv.".
 
Event or Problem Description
Healthcare professional reported left side capsular contracture, baker grade iii-iv.The device remains implanted.
 
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.
 
Event or Problem Description
Healthcare professional additionally reported a hole, non-specific and "ruptured." the device has been explanted and replaced.
 
Event or Problem Description
Healthcare professional reported left side capsular contracture, baker grade iii-iv.Healthcare professional additionally reported a hole, non-specific and "ruptured." the device has been explanted and replaced.
 
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified: underweight and broken shell.A visual and microscopic analysis was performed which identified: sharp broken on posterior and wear abrasion.A dimension measurement in the shell was performed which identify the thickness within specification based on the device analysis the final assessment is: a sharp broken on posterior assessed as an unidentified (tear) opening.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
MDR Report Key12024912
Report Number9617229-2021-07443
Device Sequence Number3404024
Product Code FTR
UDI-Device Identifier10888628008267
UDI-Public10888628008267
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2021
Device Model NumberTRF-265
Device Catalogue NumberTRF-265
Device Lot Number2864897
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2021
Initial Date Received by Manufacturer 05/19/2021
Supplement Date Received by Manufacturer06/30/2021
08/10/2021
Initial Report FDA Received Date06/18/2021
Supplement Report FDA Received Date07/28/2021
09/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;